# SDR UALA2013040902401

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 56,661 hours, 15,844 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Noisy
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRC FAN NOISE VERY LOUD ON FLT DECK.  RIGHT RECIRC CAUSING EXCESSIVE NOISE INFLIGHT. RPL-  :REMOVED AND REPLACED RECIRC FAN.
